# SDR ANCF2010031900059

- Difficulty date: March 19, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N967CG
- Make and model: Airbus A330-243
- Aircraft serial: 0967
- Aircraft time: 6,605 hours, 1,044 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF.  RTO PERFORMED DUE TO AIR SPEED DISAGREE - FLAPS DISAGREE RAD BACKUP CTL, AOA DISAGREE *RISK OF UNDUE STALL WARN* IN STATUS PAGE.  THE TFU. 27-90-00-36. WAS APLIED WITH RESET OF THE BOTH ´FCDC´CB AND ALL THE SYS BACK TO NORMAL OPERATION.
